Discussions that mention nadolol

High & Low Blood Pressure board


gail,

Well all I can contribute is that BP is SUPPOSED to go up with excercise (I got 215 systolic on my 1998 treadmill stress test.)
I tried to ascertain how high it ran normally. You should have seen me trying to take mine while pedalling a stationary bike hard enough to maintain 130 BPM...what a scene- kept dropping the thing, slipping off a pedal while the bike kept telling me to KEEP HANDS ON BARS FOR BP READING....After I dropped and caught my BP tester three time, I called the experiment quits for fear of needing to buy a new $39.95 monitor..:D:D

Atenolol's main effect is to keep BP and heart rate down on excercise. It may not be the right dosage for you.
Unfortunately, what you seem to be describing is a near-terminal case of Couch Potatoness...easy to catch with a bad back (I know all too well.)
Start your excercise routine gradually and build over time. Your BP response will get more reasonable as the summer months go on.

That lightheadedness (and often weakness) is one of the curses of beta blockade and exercise. I once had to take my bike home in a CAB after a course of nadolol....that ended my nadolol experience (and my PRIDE for the day.)